# SDR DALA2018071804554

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON FLOORBEAM STA 986 BTW BL 0 AND RBL 44 AT AFT WET AREA. REPAIR PERMANENT WAS ACCOMPLISHED ON FLOORBEAM STA 986 BTW BL 0 AND RBL 44 PER SRM 53-70-51-2R-4 SECTION 47, PARAGRAPH 4 A.
